Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 79, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2010, 8:17 PM EDT for Henry County, Rush County, Indiana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2010, 8:17 PM EDT (00:17 UTC)
- Expired
- Jun 13, 2010, 9:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Henry County, IN, Rush County, IN
The radar
The Indianapolis radar (KIND), 71 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 505 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
453
WUUS53 KIND 140017
SVRIND
INC065-139-140115-
/O.NEW.KIND.SV.W.0079.100614T0017Z-100614T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
817 PM EDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN EAST CENTRAL INDIANA...
NORTHERN RUSH COUNTY IN CENTRAL INDIANA...
* UNTIL 915 PM EDT
* AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF ANDERSON TO 8 MILES NORTHEAST
OF GREENFIELD TO 7 MILES SOUTH OF GREENFIELD...AND MOVING EAST AT
35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SHIRLEY AROUND 820 PM EDT...
KNIGHTSTOWN...KENNARD AND CARTHAGE AROUND 830 PM EDT...
ARLINGTON...SPICELAND...MIDDLETOWN AND GREENSBORO AROUND 835 PM
EDT...
MAYS AND SULPHUR SPRINGS AROUND 840 PM EDT...
SPRINGPORT...RUSHVILLE...NEW CASTLE AND MOUNT SUMMIT AROUND 845 PM
EDT...
STRAUGHN AROUND 850 PM EDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 113 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3978 8530 3953 8531 3964 8565 3979 8564
3979 8560 3987 8560 3988 8558 4005 8558
4008 8557 4008 8522 3979 8522
TIME...MOT...LOC 0017Z 283DEG 31KT 4016 8574 3988 8563
3969 8575
WIND...HAIL 70MPH <.75IN
$$
NIELD4 follow-up statements
484
WWUS53 KIND 140029
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
829 PM EDT SUN JUN 13 2010
INC065-139-140115-
/O.CON.KIND.SV.W.0079.000000T0000Z-100614T0115Z/
HENRY-RUSH-
829 PM EDT SUN JUN 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN RUSH
AND HENRY COUNTIES UNTIL 915 PM EDT...
AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTHEAST OF ANDERSON TO 10 MILES NORTH OF RUSHVILLE TO
8 MILES WEST OF RUSHVILLE...MOVING SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SULPHUR SPRINGS AND RUSHVILLE AROUND 835 PM EDT...
MOUNT SUMMIT...SPRINGPORT...NEW CASTLE AND LEWISVILLE AROUND 840 PM
EDT...
SUMMIT LAKE STATE PARK AND STRAUGHN AROUND 845 PM EDT...
MOORELAND AND BLOUNTSVILLE AROUND 850 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3978 8530 3953 8531 3964 8565 3979 8564
3979 8560 3987 8560 3988 8558 4005 8558
4008 8557 4008 8522 3979 8522
TIME...MOT...LOC 0029Z 294DEG 38KT 4003 8555 3975 8544
3958 8557
WIND...HAIL 60MPH <.75IN
$$
NIELD230
WWUS53 KIND 140042
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
842 PM EDT SUN JUN 13 2010
INC065-139-140115-
/O.CON.KIND.SV.W.0079.000000T0000Z-100614T0115Z/
HENRY-RUSH-
842 PM EDT SUN JUN 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN RUSH
AND HENRY COUNTIES UNTIL 915 PM EDT...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF NEW CASTLE TO 9 MILES NORTHEAST OF
RUSHVILLE TO RUSHVILLE...MOVING SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SUMMIT LAKE STATE PARK...BLOUNTSVILLE AND STRAUGHN AROUND 850 PM
EDT...
MOORELAND AROUND 855 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3978 8530 3953 8531 3964 8565 3979 8564
3979 8560 3987 8560 3988 8558 4005 8558
4008 8557 4008 8522 3979 8522
TIME...MOT...LOC 0042Z 294DEG 38KT 4000 8542 3971 8533
3955 8547
WIND...HAIL 60MPH <.75IN
$$
NIELD207
WWUS53 KIND 140058
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
858 PM EDT SUN JUN 13 2010
INC065-139-140115-
/O.CON.KIND.SV.W.0079.000000T0000Z-100614T0115Z/
HENRY-RUSH-
858 PM EDT SUN JUN 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
RUSH AND EASTERN HENRY COUNTIES UNTIL 915 PM EDT...
AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEW CASTLE TO 9 MILES WEST OF CONNERSVILLE TO 5 MILES SOUTHEAST
OF RUSHVILLE...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN HENRY
AND NORTHEASTERN RUSH COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3978 8530 3953 8531 3959 8548 4008 8543
4008 8522 3979 8522
TIME...MOT...LOC 0058Z 291DEG 37KT 3994 8528 3968 8526
3955 8533
WIND...HAIL 60MPH <.75IN
$$
NIELD126
WWUS53 KIND 140107
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
907 PM EDT SUN JUN 13 2010
INC065-139-140117-
/O.EXP.KIND.SV.W.0079.000000T0000Z-100614T0115Z/
HENRY-RUSH-
907 PM EDT SUN JUN 13 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSH AND EASTERN
HENRY COUNTIES WILL EXPIRE AT 915 PM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 3978 8530 3953 8531 3959 8548 4008 8543
4008 8522 3979 8522
TIME...MOT...LOC 0107Z 291DEG 37KT 3991 8517 3965 8515
3952 8522
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:05 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 13, 7:05 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 705 PM EDT SUN JUN 13 2010 .UPDATE... AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS...WEAK HIGH PRESSURE WAS IN PLACE FROM THE GREAT LAKES ACROSS INDIANA TO THE DEEP SOUTH EARLY THIS AFTERNOON. A WEAK TROUGH OF LOW PRESSURE WAS FOUND ACROSS EASTERN KANSAS...NORTHERN MISSOURI AND NOSED INTO WESTERN ILLINOIS. A LINE OF THUNDERSTORMS WAS FOUND ACROSS EASTERN IOWA AND WESTERN ILLINOIS PUSHING NORTHEAST. SURFACE FLOW ACROSS CENTRAL INDIANA WAS LIGHT AND VARIABLE...ALTHOUGH HINTS OF A LINGERING BOUNDARY WERE FOUND ACROSS THE FAR SOUTHERN PARTS OF CENTRAL INDIANA. DEW POINT TEMPERATURE REMAINED VERY MOIST AND UNCOMFORTABLE...AROUND 70. && .NEAR TERM.../TONIGHT/. H8 ANALYSIS EARLY THIS MORNING SHOWS WEAK RIDGING IN PLACE ACROSS INDIANA AND ONGOING CONVECTION TO OUR WEST APPEARS TO BE RIDING THE RIDGE TO THE NORTH. THUS THE PROTECTIVE RIDGE SHOULD KEEP THUNDER CHANCES MAINLY CONTAINED TO THE NORTHERN PARTS OF THE FORECAST AREA THIS EVENING. AN ISOLATED DIURNAL TSRA CANNOT BE RULED OUT ACROSS THE SOUTH. THUS WILL TAPER POPS FROM HIGHEST ACROSS THE NORTH TO LOWEST ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA. PROTECTIVE RIDGE BEGINS TO MOVE EAST OVERNIGHT AND OVERNIGHT TSRA DEVELOPMENT IS EXPECTED ACROSS THE MID MISSISSIPPI RIVER VALLEY AND THICKNESS PROPAGATION INDICATES MOVEMENT TO CENTRAL INDIANA. THUS WILL NEED TO INCLUDE MORE CHANCES FOR THUNDERSTORMS OVERNIGHT. GIVEN THE VERY WARM AND HUMID AIR MASS IN PLACE AND LITTLE CHANGE IN AIR MASS WILL KEEP LOW TEMPS NEAR EXPECTED DEW POINTS AROUND 70...WHICH MAVMOS HANDLES QUITE WELL. && .SHORT TERM.../MONDAY THROUGH TUESDAY NIGHT/. ACTIVE WEATHER PATTERN TO PERSIST DURING THE EARLY PART OF THE WORKWEEK. WEAK SURFACE LOW AND ASSOCIATED UPPER WAVE IS EXPECTED TO PUSH ACROSS CENTRAL INDIANA DURING THE AFTERNOON AND EARLY EVENING HOURS ON MONDAY. PLENTIFUL MOISTURE IS AVAILABLE. FORECAST SOUNDINGS FOR MONDAY SHOW CAPE NEAR 1.5-2K J/KG AND LI/S OF -4 TO -5. H7 TEMPS APPEAR TO FALL BELOW 10C...AND THE MID LEVEL CAP APPEARS DETERIORATED. THUS TSRA APPEAR LIKELY ON MONDAY. SEVERE THREAT REMAINS ON MONDAY...WITH MAIN THREAT BEING DAMAGING WINDS. HEAVY RAIN WILL ALSO BE POSSIBLE..ESPECIALLY AS PWATS ARE AGAIN NEAR 2 INCHES. THIS COULD RESULT IN FLASH FLOODING IN SPOTS THAT HAVE ALREADY SEEN HEAVY RAINS OVER THE PAST COUPLE OF DAYS. DUE TO VARIABLE CLOUDINESS AND PERIODS OF SUN WILL STICK CLOSE TO MAVMOS HIGHS AS THEY APPEAR PRETTY REASONABLE. ANY AREAS THAT DO SEE SUN WILL SURELY SHOOT WARMER QUICKLY...WHILE AREAS THAT REMAIN MOSTLY CLOUDS MAY NOT REACH MAVMOS HIGHS. NAM EJECTS A UPPER WAVE ACROSS THE AREA AND APPEARS TO BE QUITE OVERAGGRESSIVE...SUGGESTING OVER 2 INCHES OF RAIN AT IND. ALTHOUGH HEAVY RAIN APPEARS POSSIBLE THIS APPEARS RATHER OVERDONE AND LOOKS LIKE CONVECTIVE FEEDBACK. THIS BEING SAID...THE GFS AGREES A WAVE WILL CONE ACROSS INDIANA ON MONDAY EVENING AS A WEAK LLJ STREAMS ACROSS THE MIDDLE MISSISSIPPI VALLEY TOWARD CENTRAL INDIANA. THUS AGAIN MORE TSRA LOOK LIKELY ON MONDAY NIGHT INTO EARLY TUESDAY. AGAIN WITH WITH THE VERY HUMID AIR MASS IN PLACE...LOW TEMPERATURES NEAR THE EXPECTED DEW POINTS AROUND 70 WILL BE THE WAY TO GO. THE WARM AND MOIST AIR MASS WILL REMAIN IN PLACE ON TUESDAY. FORECAST SOUNDINGS AGAIN SHOW BOUNTIFUL CAPE OVER 2500 J/KG AND AGAIN LI/S NEAR -5 TO -6. UPPER SUPPORT SHOWS A RIDGE EXITING TO OUR EAST AND ANOTHER SHORT WAVE APPROACHING FROM THE CENTRAL PLAINS. HOWEVER CONFIDENCE IN TIMING OF THE WAVES AT THIS POINT IS DETERIORATING. THUS WILL NEED TO CONTINUE LIKELY POPS ON TUESDAY WITH HIGH TEMPS IN THE UPPER 80S. YET ANOTHER WAVE WAVE PUSHES ACROSS THE REGION ON TUESDAY NIGHT. WILL NEED TO CONTINUE CHANCE POPS AND WARM LOW TEMPERATURES AGAIN AS THE PERSISTENT PATTERN REMAINS. && .LONG TERM.../WEDNESDAY THROUGH SUNDAY/. AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE END OF THE WORKWEEK AND INTO NEXT WEEKEND. ECMWF AND GFS CONTINUE TO SUGGEST A VERY WARM AND HUMID AIR MASS ACROSS THE OHIO VALLEY. GIVEN THE CONTINUE QUICK FLOW ALOFT CONFIDENCE IN RUN TO RUN CONSISTENCY IS LOW. AS THINGS APPEAR NOW...A WEAK COOL FRONT IS EXPECTED TO PUSH ACROSS THE AREA WEDNESDAY MORNING AND ALLOW AN UPPER RIDGE TO BUILD ACROSS THE AREA THROUGH THURSDAY. HOWEVER GIVEN THE VERY WARM AND MOIST AIR MASS...DIURNAL CONVECTIVE ACTIVITY CANNOT BE RULED OUT ON THURSDAY. ECMWF THEN HINTS AT A COUPLE OF QUICK WAVES PUSHING ACROSS THE OHIO VALLEY AS THE RIDGE WEAKENS ON FRIDAY AND SATURDAY. AGAIN...CONFIDENCE IN TIMING IS LOW BUT CHANCE POPS FOR THUNDER SEEMS VERY REASONABLE GIVEN THE WARM AND MOIST AIR MASS IN PLACE. SIMILAR TO WEDNESDAY...ANOTHER COOL FRONT IS QUICKLY EXITING THE AREA ON SUNDAY MORNING...BUT AGAIN DUE TO TIMING AND CONFIDENCE UNCERTAINTY...DIURNAL CONVECTIVE ACTIVITY CANNOT BE RULED OUT. && .AVIATION.../DISCUSSION FOR 140024Z TAFS/... COMPLEX OF THUNDERSTORMS FROM WESTERN INDIANA TO EASTERN MISSOURI WILL MOVE ACROSS CENTRAL INDIANA TAF SITES THIS EVENING. AS A RESULT SHOWERS AND THUNDERSTORMS WILL BE THE RULE...ESPECIALLY NEAR THE I70 CORRIDOR. RADAR LOOPS INDICATE AFTER FIRST BAND MOVES THROUGH OTHER THUNDERSTORMS MAY PASS SOUTH OF KLAF. THESE THUNDERSTORMS WILL PROBABLY DIMINISH TOWARDS MIDNIGHT AND ALTHOUGH THUNDERSTORMS ARE NOT OUT OF THE PICTURE...CHANCES SHOULD BE LOW ENOUGH TO JUST GO CB IN TAFS LATE TONIGHT AND MONDAY MORNING. AS UPPER LEVEL WILL MOVE ACROSS CENTRAL INDIANA INDIANA MONDAY AFTERNOON AND WITH A COLD FRONT APPROACHING FROM THE NORTH. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AFTERNOON AND EVENING. BETWEEN THESE TWO PERIOD OF THUNDERSTORMS TAFS SHOULD BE MOSTLY VFR WITH CEILINGS FROM 35 HND TO 5 THOUSAND FEET. AFTER THUNDERSTORMS MOVE THROUGH THIS EVENING...WINDS WILL BE LIGHT REST OF THE NIGHT AND FROM THE SOUTHWEST AROUND 10 KNOTS ON MONDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM...PUMA AVIATION...JH
Hazardous weather outlook, Jun 13, 3:03 PM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 303 PM EDT SUN JUN 13 2010 INZ021-030-031-036>042-045>049-052>057-062>065-070>072-141915- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-141915- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-067-141915- SULLIVAN-KNOX- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ061-068-069-141915- GREENE-DAVIESS-MARTIN- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Jun 13, 7:40 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TSTM WND GST NW CARMEL 39.97N 86.11W
06/13/2010 U60 MPH HAMILTON IN TRAINED SPOTTER
&&
NIELDLocal storm report, Jun 13, 7:43 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
743 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST SHERIDAN 40.13N 86.22W
06/13/2010 M75 MPH HAMILTON IN AMATEUR RADIO
OBTAINED FROM DAVIS WEATHER INSTRUMENTS METER
&&
HEROLDLocal storm report, Jun 13, 7:56 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
756 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND GST 1 NW FISHERS 39.96N 86.04W
06/13/2010 E60 MPH HAMILTON IN LAW ENFORCEMENT
AT 131ST STREET AND ALLISONVILLE ROAD
&&
HEROLDLocal storm report, Jun 13, 8:06 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND GST FISHERS 39.95N 86.02W
06/13/2010 E50 MPH HAMILTON IN TRAINED SPOTTER
ACCOMPANIED BY HEAVY RAIN
&&
HEROLDLocal storm report, Jun 13, 8:08 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
808 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND GST MCCORDSVILLE 39.91N 85.93W
06/13/2010 U62 MPH HANCOCK IN TRAINED SPOTTER
NEAR 96TH STREET AND OLIO ROAD
&&
HEROLDLocal storm report, Jun 13, 8:17 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
817 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL TERRE HAUTE 39.47N 87.38W
06/13/2010 E0.25 INCH VIGO IN AMATEUR RADIO
0605 PM HEAVY RAIN TERRE HAUTE 39.47N 87.38W
06/13/2010 M0.50 INCH VIGO IN AMATEUR RADIO
AMOUNT RECEIVED WITHIN PAST 10 MINUTES
0635 PM HEAVY RAIN 5 NW TERRE HAUTE 39.52N 87.45W
06/13/2010 M0.75 INCH VIGO IN AMATEUR RADIO
AMOUNT IN PAST TEN MINUTES
0640 PM TSTM WND DMG 12 S LAFAYETTE 40.24N 86.87W
06/13/2010 TIPPECANOE IN AMATEUR RADIO
LIVE WALNUT TREE DOWNED NEAR COUNTY ROADS 1300 SOUTH AND
400 EAST.
0645 PM TSTM WND DMG CRAWFORDSVILLE 40.04N 86.90W
06/13/2010 MONTGOMERY IN LAW ENFORCEMENT
A FEW TREES DOWN ON CITY STREETS OF MEDIUM SIZE
0705 PM TSTM WND GST 6 S FRANKFORT 40.19N 86.51W
06/13/2010 E60.00 MPH CLINTON IN EMERGENCY MNGR
0712 PM TSTM WND GST LEBANON 40.05N 86.47W
06/13/2010 M53.00 MPH BOONE IN TRAINED SPOTTER
0717 PM HAIL 1 S TERRE HAUTE 39.46N 87.38W
06/13/2010 U0.25 INCH VIGO IN AMATEUR RADIO
0721 PM TSTM WND GST N DANVILLE 39.76N 86.52W
06/13/2010 M60.00 MPH HENDRICKS IN AMATEUR RADIO
0732 PM TSTM WND GST SHERIDAN 40.13N 86.22W
06/13/2010 M67.00 MPH HAMILTON IN LAW ENFORCEMENT
67 MPH WIND GUST MEASURED IN SHERIDAN.
0735 PM TSTM WND GST SHERIDAN 40.13N 86.22W
06/13/2010 M75.00 MPH HAMILTON IN AMATEUR RADIO
OBTAINED FROM DAVIS WEATHER INSTRUMENTS METER
0739 PM TSTM WND GST NW CARMEL 39.97N 86.11W
06/13/2010 U60.00 MPH HAMILTON IN TRAINED SPOTTER
0748 PM TSTM WND GST 1 NW FISHERS 39.96N 86.04W
06/13/2010 E60.00 MPH HAMILTON IN LAW ENFORCEMENT
AT 131ST STREET AND ALLISONVILLE ROAD
0753 PM TSTM WND GST FISHERS 39.95N 86.02W
06/13/2010 E50.00 MPH HAMILTON IN TRAINED SPOTTER
ACCOMPANIED BY HEAVY RAIN
0802 PM TSTM WND GST MCCORDSVILLE 39.91N 85.93W
06/13/2010 U62.00 MPH HANCOCK IN TRAINED SPOTTER
NEAR 96TH STREET AND OLIO ROAD
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:23 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 52 min |
| Jun 13, 9:01 PM EDT | Areal Flood Warning | IND | Clay, Greene, Lawrence, Monroe, Owen, Sullivan and 1 more | 4 hr |
| Jun 13, 9:13 PM EDT | Special Weather Statement | IND | Jackson | 47 min |
| Jun 13, 9:49 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 41 min |
| Jun 13, 10:03 PM EDT | Areal Flood Warning | IND | Jackson | 4 hr |
| Jun 13, 10:23 PM EDT | River Flood Advisory | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 36 hr |
| Jun 13, 10:23 PM EDT | River Flood Advisory | IND | Fountain, Parke, Vermillion, Warren | 36 hr |
| Jun 14, 6:46 AM EDT | Areal Flood Warning | IND | Morgan, Putnam | 6 hr |
| Jun 14, 6:50 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 19 days |
| Jun 14, 6:50 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 13 days |
| Jun 14, 11:04 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 44 hr |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Shelby | 50 hr |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Lawrence, Martin | 16 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Lawrence, Martin | 7 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Lawrence, Martin | 7 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Greene, Owen | 4 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 16 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 16 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 17 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 19 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Gibson, Knox | 20 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 15 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 16 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Knox | 21 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 21 days |
| Jun 14, 11:10 AM EDT | River Flood Warning | IND | Clay, Greene | 36 hr |
| Jun 14, 1:15 PM EDT | Special Weather Statement | IND | Montgomery | 45 min |
| Jun 14, 1:47 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 43 min |
| Jun 14, 2:18 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 57 min |
| Jun 14, 2:49 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion | 41 min |
| Jun 14, 3:08 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Marion | 52 min |
| Jun 14, 3:19 PM EDT | Severe Thunderstorm Warning | IND | Rush, Shelby | 17 min |
| Jun 14, 3:23 PM EDT | Areal Flood Warning | IND | Hancock, Marion | 3 hr |
| Jun 14, 3:47 PM EDT | Areal Flood Advisory | IND | Shelby | 3 hr |
| Jun 14, 4:13 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 62 min |
| Jun 14, 4:33 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 42 min |
| Jun 14, 5:15 PM EDT | Tornado Warning | IND | Clinton, Montgomery, Tippecanoe | 30 min |
| Jun 14, 5:26 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Howard | 49 min |
| Jun 14, 5:45 PM EDT | Tornado Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 30 min |
| Jun 14, 6:08 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 67 min |
| Jun 14, 6:13 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tipton | 32 min |
| Jun 14, 6:15 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 30 min |
| Jun 14, 6:20 PM EDT | Tornado Warning | IND | Fountain, Parke, Vermillion | 25 min |
| Jun 14, 6:39 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 51 min |
| Jun 14, 6:45 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Hamilton, Tipton | 45 min |
| Jun 14, 6:48 PM EDT | Severe Thunderstorm Warning | IND | Knox | 42 min |
| Jun 14, 6:56 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam, Sullivan, Vigo | 49 min |
| Jun 14, 7:07 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 23 min |
| Jun 14, 7:11 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Fountain, Hamilton, Hendricks, Marion and 5 more | 6 hr |
| Jun 14, 7:16 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 29 min |
| Jun 14, 7:24 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison, Tipton | 51 min |
| Jun 14, 7:24 PM EDT | Tornado Warning | IND | Hendricks, Putnam | 21 min |
| Jun 14, 7:27 PM EDT | Tornado Warning | IND | Clay, Owen | 33 min |
| Jun 14, 7:30 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 30 min |
| Jun 14, 7:38 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 52 min |
| Jun 14, 7:42 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe, Morgan, Owen, Putnam | 48 min |
| Jun 14, 7:43 PM EDT | Areal Flood Warning | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 6 more | 5 hr |
| Jun 14, 7:46 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 29 min |
| Jun 14, 7:49 PM EDT | Tornado Warning | IND | Boone, Hamilton | 26 min |
| Jun 14, 7:53 PM EDT | Tornado Warning | IND | Monroe, Morgan, Owen | 22 min |
| Jun 14, 7:55 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan | 50 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.